Alert archive / Utah / Red Flag Warnings in 2007

Red Flag Warning 35, NWS Salt Lake City, UT

September 12, 2007

NWS Salt Lake City, UT issued this red flag warning at Sep 12, 2007, 2:56 PM MDT. It took effect at Sep 13, 2007, 12:00 PM MDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 12, 2007, 2:56 PM MDT (20:56 UTC)
In effect from
Sep 13, 2007, 12:00 PM MDT
Expired
Sep 14, 2007, 9:00 PM MDT
In force
33 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KSLC 122056
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
256 PM MDT WED SEP 12 2007

UTZ426-130500-
/O.NEW.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/
/O.CON.KSLC.FW.W.0034.000000T0000Z-070913T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
256 PM MDT WED SEP 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY
ACROSS ZONE 426...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR
GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY ACROSS ZONE
426...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY
ACROSS ZONE 426. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM
MDT THIS EVENING FOR GUSTY WEST SOUTHWEST WINDS AND LOW RELATIVE 
HUMIDITY ACROSS ZONE 426.

WEST SOUTHWEST WINDS OF 10 TO 20 MPH...WITH OCCASIONAL GUSTS TO 30
MPH...WILL CONTINUE ACROSS FAR NORTHERN UTAH THROUGH EARLY THIS
EVENING. THIS COMBINED WITH A VERY DRY AIRMASS IN PLACE WILL
RESULT IN SEVERE FIRE WEATHER CONDITIONS ACROSS ZONE 426 IN
NORTHERN UTAH THROUGH 9 PM THIS EVENING. 

WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE ONCE AGAIN DURING
THE DAY THURSDAY ACROSS FAR NORTHERN UTAH...AND ONCE AGAIN COMBINE
WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE WEATHER
CONDITIONS ACROSS ZONE 426. 

STRONG WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING
WEEKEND ACROSS NORTHERN UTAH. HOWEVER RELATIVE HUMIDITY VALUES ARE
EXPECTED TO INCREASE DURING THIS TIME...WHICH SHOULD LIMIT THE
THREAT FOR SEVERE FIRE WEATHER CONDITIONS OVER THE WEEKEND.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ434-435-437-439-440-130500-
/O.NEW.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
256 PM MDT WED SEP 12 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT THURSDAY FOR 
GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES ZONES 434...435...437...439 AND 440 IN SOUTHERN 
UTAH ...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY. THIS WARNING IS FOR GUSTY SOUTH TO SOUTHWEST WINDS AND
LOW RELATIVE HUMIDITY ACROSS SOUTHERN UTAH.

WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY
THURSDAY ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH.
THESE GUSTY WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT
IN SEVERE FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING. 

GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING
WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH. 
HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING
THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER
CONDITIONS OVER THE WEEKEND.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
6 follow-up statements
000 
WWUS85 KSLC 130428
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1028 PM MDT WED SEP 12 2007

UTZ426-434-435-437-439-440-131230-
/O.CON.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
1028 PM MDT WED SEP 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER
ZONES 426...434...435...437...439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
THURSDAY FOR THE WASATCH MOUNTAINS NORTH OF I-80...CENTRAL AND
SOUTHWEST UTAH INCLUDING UTAHS DIXIE AND ZION CANYON.

WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE DAY
THURSDAY ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH.
THESE GUSTY WINDS WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT
IN SEVERE FIRE WEATHER CONDITIONS THURSDAY AFTERNOON AND EVENING.
CURRENT COMPUTER MODELS INDICATE WINDS MAY NOT BE CRITICAL ACROSS
FIRE WEATHER ZONE 426. THIS PART OF THE WARNING MAY NEED TO BE
CANCELED WITH THE MORNING ISSUANCE.

GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING
WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH.
HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING
THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER
CONDITIONS OVER THE WEEKEND.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 131013
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
413 AM MDT THU SEP 13 2007

UTZ426-434-435-437-439-440-132100-
/O.CON.KSLC.FW.W.0035.070913T1800Z-070914T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
413 AM MDT THU SEP 13 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONES
426...434...435...437...439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR THE WASATCH MOUNTAINS NORTH OF I-80...WEST
CENTRAL...SOUTH CENTRAL AND SOUTHWEST UTAH FOR GUSTY WINDS AND LOW
HUMIDITIES.

WEST SOUTHWEST WINDS ARE EXPECTED TO INCREASE DURING THE
AFTERNOON ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH
AS WELL AS THE WASATCH MOUNTAINS NORTH OF I-80. THESE GUSTY WINDS
WILL COMBINE WITH A VERY DRY AIRMASS TO RESULT IN SEVERE FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING. 

GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING
WEEKEND ACROSS WEST CENTRAL...SOUTHWEST AND SOUTH CENTRAL UTAH.
HOWEVER RELATIVE HUMIDITY VALUES ARE EXPECTED TO INCREASE DURING
THIS TIME...WHICH SHOULD LIMIT THE THREAT FOR SEVERE FIRE WEATHER
CONDITIONS OVER THE WEEKEND.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 132044
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
244 PM MDT THU SEP 13 2007

UTZ420-423-140445-
/O.NEW.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
244 PM MDT THU SEP 13 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY FOR
STRONG WINDS AND LOW RH. THIS WARNING INCLUDES FIRE WEATHER ZONES
420 AND 423 IN NORTHWEST UTAH...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING FOR WINDS AND LOW RH...WHICH IS IN EFFECT FROM 12 PM
TO 9 PM MDT FRIDAY. THIS WARNING INCLUDES FIRE WEATHER ZONES 420
AND 423 IN NORTHERN UTAH.

GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY ACROSS THE NORTHWEST
DESERTS...AS WELL AS THE TOOELE AND SALT LAKE VALLEYS. THESE
WINDS WILL COMBINE WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT
RESULTING IN SEVERE FIRE WEATHER CONDITIONS BEING MET ACROSS THE
REGION.

THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS SOUTH
OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF SEVERE FIRE
WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE VALLEY.

THESE CONDITIONS MAY LINGER INTO SATURDAY...THUS THIS WARNING MAY
NEED TO BE EXTENDED.

$$

UTZ426-434-435-437-439-440-140445-
/O.EXT.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
244 PM MDT THU SEP 13 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS 
WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 
426...434...435...437...439 AND 440 IN SOUTHERN UTAH...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM MDT FRIDAY. THIS 
WARNING IS FOR WINDS AND LOW RH AND COVERS FIRE WEATHER ZONES 
426...434...435...437...439 AND 440 IN SOUTHERN UTAH 

STRONG SOUTHWEST WINDS ACROSS MUCH OF CENTRAL AND SOUTHERN UTAH
WILL CONTINUE INTO THIS EVENING. THIS...COMBINED WITH RELATIVE
HUMIDITIES ALREADY BELOW 15 PERCENT WILL RESULT IN SEVERE FIRE
WEATHER CONDITIONS THIS AFTERNOON AND EVENING. 

GUSTY WINDS ARE EXPECTED TO PERSIST FRIDAY THROUGH THE UPCOMING
WEEKEND ACROSS THE SAME AREAS. WITH POOR OVERNIGHT RECOVERY OF
RELATIVE HUMIDITY...RED FLAG CONDITIONS ARE EXPECTED ONCE AGAIN
FRIDAY. THUS...THE RED FLAG WARNING HAS BEEN EXTENDED THROUGH 9PM
FRIDAY EVENING. WITH SIMILAR CONDITIONS EXPECTED ATURDAY...THIS
WARNING MAY NEED TO BE EXTENDED FURTHER.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 141002
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
402 AM MDT FRI SEP 14 2007

UTZ426-434-435-437-439-440-142000-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
WEST CENTRAL DESERTS AND MOUNTAINS-
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
402 AM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES ZONES 426...434...435...437...439 AND 440...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40
MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS
AFTERNOON ACROSS MUCH OF WESTERN AND SOUTHERN UTAH. IN ADDITION TO
THE WINDS...A DRY AIRMASS REMAINS IN PLACE ACROSS MUCH OF THE
AREA. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL NEAR OR BELOW
15 PERCENT THIS AFTERNOON ACROSS THE WARNED AREA...WITH THE LOWEST
VALUES EXPECTED ACROSS NORTHERN AND WEST CENTRAL UTAH. THIS
COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT IN SEVERE FIRE
WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY THIS EVENING. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-142000-
/O.CON.KSLC.FW.W.0036.070914T1800Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
402 AM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES ZONES 420 AND 423 IN NORTHERN UTAH...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 40
MPH...ARE EXPECTED TO DEVELOP LATE THIS MORNING THROUGH THIS
AFTERNOON ACROSS NORTHWEST UTAH. IN ADDITION TO THE WINDS...A
VERY DRY AIRMASS REMAINS IN PLACE ACROSS NORTHERN UTAH...WITH
RELATIVE HUMIDITY VALUES EXPECTED TO FALL BELOW 15 PERCENT THIS
AFTERNOON. THIS COMBINATION OF WINDS AND LOW HUMIDITY WILL RESULT
IN SEVERE FIRE WEATHER CONDITIONS THIS AFTERNOON THROUGH EARLY
THIS EVENING.

THE AREAS WITH THE GREATEST THREAT ARE THE NORTHWEST DESERTS
SOUTH OF I-80 AND THE TOOELE VALLEY. MORE ISOLATED AREAS OF
SEVERE FIRE WEATHER CONDITIONS ARE EXPECTED IN THE SALT LAKE
VALLEY.


$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 142009
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
209 PM MDT FRI SEP 14 2007

UTZ434-150430-
/O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT
THIS EVENING. 

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
40 MPH...WILL CONTINUE THROUGH THE MIDDLE OF THE THIS EVENING.
THESE STRONG WINDS IN ADDITION TO LOW RELATIVE HUMIDITIES WILL
LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS.

SIMILAR STRONG WINDS AND LOW RELATIVE HUMIDITIES ARE EXPECTED
AGAIN BY EARLY SATURDAY AFTERNOON. A RED FLAG WARNING WILL BE IN
EFFECT FOR WEST CENTRAL UTAH AGAIN ON SATURDAY AFTERNOON THROUGH
SATURDAY MID- EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-150430-
/O.NEW.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
/O.CON.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING.

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
45 MPH...WILL CONTINUE OVER NORTHWEST THROUGH MID-EVENING. LOW
RELATIVE HUMIDITIES COMBINED WITH THE STRONG WINDS WILL MAINTAIN
HAZARDOUS FIRE WEATHER CONDITIONS INTO THE EVENING HOURS.

SIMILAR WIND AND RELATIVE HUMIDITY CONDITIONS ARE EXPECTED OF
SATURDAY AFTERNOON AND EVENING. A RED FLAG WARNING HAS BEEN ISSUED
FOR THESE EXPECTED SEVERE FIRE WEATHER CONDITIONS. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-440-150300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

STRONG AND GUSTY SOUTHWEST WINDS OF 20 TO 30 MPH...WITH OCCASIONAL
GUSTS TO 45 MPH...WILL CONTINUE ACROSS MUCH OF WESTERN AND SOUTHERN
UTAH THROUGH MID-EVENING. THESE STRONG WINDS COMBINED WITH
RELATIVE HUMIDITIES NEAR 15 PERCENT WILL LEAD TO SEVERE FIRE
WEATHER CONDITIONS OVER PORTIONS OF THE WARNING AREA. 

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ426-150300-
/O.CON.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
209 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.

GUSTY SOUTH WINDS OF 20 TO 30 MPH...WITH OCCASIONAL GUSTS TO
35 MPH...WILL CONTINUE INTO THE EARLY EVENING HOURS. WINDS WILL
DECREASE WITH RISING HUMIDITIES DURING THE EARLY EVENING...LEADING
TO AN END TO HAZARDOUS FIRE WEATHER CONDITIONS BY MID-EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS85 KSLC 150305
RFWSLC

RED FLAG WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
905 PM MDT FRI SEP 14 2007

UTZ434-151115-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
WEST CENTRAL DESERTS AND MOUNTAINS-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS 
WARNING INCLUDES FIRE WEATHER ZONE 434...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG
WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR
STRONG SOUTH WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL UTAH.
THIS INCLUDES FIRE WEATHER ZONE 434.

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER WEST
CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL
EXPIRE AT 9 PM.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35
MPH...ARE EXPECTED TO REDEVELOP BY EARLY TOMORROW AFTERNOON. THESE
STRONG WINDS IN ADDITION TO RELATIVE HUMIDITIES BELOW 15 PERCENT
WILL LEAD TO HAZARDOUS FIRE WEATHER CONDITIONS THROUGH TOMORROW
EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ420-423-151115-
/O.EXP.KSLC.FW.W.0036.000000T0000Z-070915T0300Z/
/O.CON.KSLC.FW.W.0037.070915T1800Z-070916T0300Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SATURDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY. THIS WARNING
INCLUDES FIRE WEATHER ZONES 420 AND 423...
...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT SATURDAY FOR
STRONG SOUTH WINDS AND LOW RELATIVE HUMIDITY FOR NORTHWEST UTAH. THIS
INCLUDES FIRE WEATHER ZONES 420 AND 423.

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER NORTHWEST
UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT
9 PM.

GUSTY SOUTH WINDS OF 15 TO 25 MPH...WITH OCCASIONAL GUSTS TO 35
MPH...ARE EXPECTED TO REDEVELOP OVER NORTHWEST UTAH BY EARLY
TOMORROW AFTERNOON. THESE STRONG WINDS IN ADDITION TO RELATIVE
HUMIDITIES BELOW 15 PERCENT WILL LEAD TO HAZARDOUS FIRE WEATHER
CONDITIONS THROUGH TOMORROW EVENING.

A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY.

$$

UTZ435-437-439-440-150415-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
SOUTHWEST DESERTS AND MOUNTAINS-
SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON-
SOUTH CENTRAL UTAH-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTH WINDS HAVE DECREASED BELOW RED FLAG CRITERIA OVER SOUTHWEST
AND SOUTH CENTRAL UTAH THIS EVENING. THEREFORE...THE RED FLAG WARNING
WILL EXPIRE AT 9 PM.

$$

UTZ426-150415-
/O.EXP.KSLC.FW.W.0035.000000T0000Z-070915T0300Z/
WASATCH MOUNTAINS NORTH OF I80-
905 PM MDT FRI SEP 14 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

SOUTH WINDS HAVE DECREASED OVER THE NORTHERN WASATCH MOUNTAINS
AND RELATIVE HUMIDITIES HAVE RISEN ABOVE 15 PERCENT THIS EVENING.
THEREFORE...THE RED FLAG WARNING WILL EXPIRE AT 9 PM.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 12, 9:57 AM MDT, 4 hours 59 minutes earlier.

Area forecast discussion, Sep 12, 9:57 AM MDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
957 AM MDT WED SEP 12 2007

.SYNOPSIS...HIGH PRESSURE ALOFT WILL BUILD ACROSS THE REGION
THROUGH FRIDAY. SOUTHWEST FLOW IS EXPECTED TO DEVELOP ON FRIDAY AND
INCREASE MOISTURE THROUGH THE WEEKEND.

&&

.DISCUSSION...HIGH PRESSURE IS BUILDING INTO THE STATE BEHIND THE
UPPER LOW...WHICH IS NOW SPINNING OVER COLORADO. THE RESULTING
DRY AND STABLE AIRMASS SHOULD KEEP SKIES MOSTLY CLEAR AS MAX
TEMPERATURES WARM TO VALUES WELL ABOVE CLIMO.

A LITTLE BIT MORE IN THE WAY OF CLOUD COVER IS EXPECTED
TOMORROW...BUT WITH THE RIDGE AXIS OVER HEAD THE AIRMASS SHOULD
REMAIN STABLE ENOUGH TO SUPPRESS AFTERNOON CONVECTION. A PACIFIC
TROUGH MOVING ONSHORE IS STILL EXPECTED TO SHIFT THE FLOW ALOFT
TO THE SOUTHWEST AND INCREASE IT...WHICH WILL ALLOW MOISTURE TO
SPREAD INTO THE STATE. WITH THE INCREASED FLOW...FRIDAY SHOULD BE
THE HOTTEST DAY OF THE FORECAST PERIOD.

MODELS AGREE THAT THE TROUGH WILL REMAIN ALONG THE CALIFORNIA
COAST OVER THE WEEKEND BEFORE MOVING EASTWARD. IF THIS PANS
OUT...CONVECTION WOULD BE ENHANCED MONDAY OUT AHEAD OF THE TROUGH
WITH SIGNIFICANT DRYING FOR TUESDAY. THIS WOULD ALSO PUSH A COLD
FRONT THROUGH THE STATE MONDAY AND TUESDAY...BRINGING
TEMPERATURES BACK TO SEASONAL NORMALS.

NO UPDATES EXPECTED TO THE FORECAST THIS MORNING.

&&

.AVIATION...SOUTHEAST WINDS SHOULD PERSIST AT THE SLC TERMINAL
UNTIL THE NORTHWESTERLY LAKE BREEZE DEVELOPS BETWEEN 19Z AND
20Z...A BIT LATER THAN USUAL. NO OTHER AVIATION ISSUES ARE
EXPECTED.

&&

.FIRE WEATHER...A DRY AIRMASS ACROSS THE DISTRICT SHOULD LIMIT ANY
CONVECTIVE DEVELOPMENT THIS AFTERNOON RESTRICTED TO FLAT CUMULUS
OVER THE HIGHER TERRAIN. INCREASING WESTERLY FLOW ALOFT THIS
AFTERNOON SHOULD ALLOW FOR BETTER VENTILATION THAN WHAT WAS OBSERVED
TUESDAY. ADDITIONALLY...THESE WINDS SHOULD RESULT IN CRITICAL FIRE
WEATHER CONDITIONS ACROSS THE FAR NORTHERN UT MOUNTAINS.
SOUTHWESTERLY FLOW ALOFT IS FORECAST TO SPREAD ACROSS THE DISTRICT
THROUGH THE REMAINDER OF THE WEEK INTO THE UPCOMING WEEKEND. THIS
SHOULD ALLOW FOR GOOD TO EXCELLENT MIXING ACROSS MOST OF THE
DISTRICT...WITH AN INCREASING THREAT OF AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE HIGHER TERRAIN.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM WEDNESDAY FOR UTAH FIRE WEATHER
ZONE 426.

WY...NONE.

&&

PUBLIC/AVIATION...TRAPHAGAN
FIRE WEATHER...SEAMAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 12, 4:38 AM MDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
438 AM MDT WED SEP 12 2007

UTZ001>016-019>021-517-518-WYZ021-131200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
438 AM MDT WED SEP 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS
OF UTAH AND EXTREME SOUTHWEST WYOMING

.DAY ONE...TODAY AND TONIGHT

BREEZY WESTERLY WIND AND LOWER HUMIDITY WILL CREATE HIGH FIRE
DANGER ACROSS THE BEAR RIVER VALLEY AND SURROUNDING MOUNTAINS OF
NORTHEAST UTAH THIS AFTERNOON. REFER TO FIRE WEATHER FORECASTS
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

INCREASING SOUTHWEST WIND THURSDAY AFTERNOON AND INTO FRIDAY
COMBINED WITH LOW HUMIDITY WILL INCREASE THE FIRE DANGER ACROSS
PARTS OF WESTERN AND SOUTHERN UTAH.

MOISTURE IN MODERATE SOUTHERLY FLOW WILL INCREASE ON FRIDAY AND
ESPECIALLY OVER THE WEEKEND WHICH WILL RESULT IN INCREASED
THUNDERSTORM COVERAGE. THUNDERSTORMS COULD HAVE LOCALLY HEAVY RAIN
AND STRONG GUSTY WIND. BREEZY SOUTHWEST WINDS WILL PREVAIL
INTO MONDAY FOR MOST AREAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

TARDY

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 4:30 AM MDTRed Flag WarningSLC17 hr

Nearby

Red Flag Warnings in Utah, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.